# SDR ASOA200801712

- Difficulty date: December 14, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 22,568 hours, 18,543 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESS BULKHEAD CRACKED AT PASS THROUGH FOR LANDING GEAR MANUAL RELEASE CABLE.
